Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 71, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 27, 2008, 12:01 AM CDT for 4 counties in Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2008, 12:01 AM CDT (05:01 UTC)
- Expired
- May 27, 2008, 12:30 AM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Beckham County, OK, Custer County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 123 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2341 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 270501
TOROUN
OKC009-039-129-149-270530-
/O.NEW.KOUN.TO.W.0071.080527T0501Z-080527T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1201 AM CDT TUE MAY 27 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
SOUTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
SOUTHEASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
NORTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
* UNTIL 1230 AM CDT
* AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ELK CITY...
MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BESSIE...BURNS FLAT...CANUTE...
DILL CITY...ELK CITY...FOSS...SOUTHEASTERN FOSS RESERVOIR AND
STAFFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 33 AND 61.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3557 9909 3537 9898 3523 9919 3539 9953
3554 9950
TIME...MOT...LOC 0501Z 277DEG 26KT 3541 9938
$$
CMS1 follow-up statement
000
WWUS54 KOUN 270511
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT TUE MAY 27 2008
OKC009-039-129-149-270530-
/O.CON.KOUN.TO.W.0071.000000T0000Z-080527T0530Z/
ROGER MILLS OK-CUSTER OK-BECKHAM OK-WASHITA OK-
1211 AM CDT TUE MAY 27 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
NORTHWESTERN WASHITA...NORTHEASTERN BECKHAM...SOUTHWESTERN CUSTER AND
EXTREME SOUTHEASTERN ROGER MILLS COUNTIES...
AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHWEST
OF CANUTE...MOVING EAST AT 33 MPH.
* LOCATIONS IN THE WARNING INCLUDE BESSIE...BURNS FLAT...CANUTE...
DILL CITY...ELK CITY...FOSS...SOUTHEASTERN FOSS RESERVOIR AND
STAFFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 35 AND 60.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3553 9946 3554 9910 3537 9898 3523 9919
3537 9948
TIME...MOT...LOC 0511Z 285DEG 29KT 3537 9928
$$
CMSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 8:51 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 26, 8:51 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 851 PM CDT MON MAY 26 2008 .DISCUSSION... NUMEROUS STORMS... SEVERAL OF WHICH ARE SEVERE... ARE OCCURRING YET AGAIN THIS EVENING. THE CURRENT EXPECTATIONS HAVE THE EXISTING CONVECTION EVENTUALLY MERGING INTO A SINGLE COMPLEX OVER CENTRAL AND NORTHERN OKLAHOMA AROUND MIDNIGHT... THEN TRACKING EAST- SOUTHEAST OR SOUTHEAST FROM THERE. WE DID AN UPDATE EARLIER THAT REFLECTS THIS GENERAL IDEA. ADDITIONAL UPDATES ARE LIKELY AS THIS EVENT UNFOLDS. && .PREV DISCUSSION... /ISSUED 251 PM CDT MON MAY 26 2008/ DISCUSSION... ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED TO IMPACT THE AREA LATER TODAY AND TONIGHT... ESPECIALLY THE NORTHERN HALF OF OKLAHOMA. STORMS EXPECTED TO DEVELOP ALONG BOTH SURFACE FRONT ACROSS KANSAS AND DRYLINE ACROSS OK/TX PANHANDLES DURING THE AFTN HOURS. SOME OF THESE STORMS COULD AFFECT PORTIONS OF NORTHERN AND WESTERN OK LATE THIS AFTN. LARGER COMPLEX OF STORMS THEN EXPECTED TO DEVELOP AND MOVE EAST AND SOUTHEAST OVERNIGHT AFFECTING MUCH OF NORTHERN INTO PORTIONS OF CENTRAL OKLAHOMA. AS THIS HAS BEEN THE AREA THAT HAS RECEIVED SOME OF THE HEAVIER RAIN OVER THE PAST COUPLE OF DAYS COULD SEE SOME ISOLATED FLOODING ISSUES TONIGHT AS WELL. WILL HOLD OFF ON FLASH FLOOD WATCH HOWEVER AT THIS POINT. COLD FRONT WILL MAKE A RUN THROUGH THE AREA TUESDAY INTO WEDNESDAY... BUT NOT BEFORE ANOTHER ROUND OF STRONG TO SEVERE STORMS AFFECT PARTS OF CENTRAL AND SOUTHERN CWA TUE AFTN/EVENING. SLOW MOVEMENT OF THIS ACTIVITY COULD LEAD TO SOME HEAVY RAINFALL IN THESE AREAS. THIS FRONT WILL BRING SOME COOLER/DRIER AIR INTO THE AREA FOR A SHORT TIME WEDNESDAY BEFORE WARMER WX RETURN BY LATE IN THE WEEK. ANOTHER WEAKER FRONT MOVES INTO THE SOUTHERN PLAINS NEXT WEEKEND... BUT APPEARS TO BE A DRY ONE AT THIS TIME... BEFORE GFS BUILDS LARGE UPPER LEVEL RIDGE OVER THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 88 60 78 / 60 30 60 10 HOBART OK 71 87 60 78 / 60 30 40 10 WICHITA FALLS TX 74 92 67 84 / 30 30 60 20 GAGE OK 62 78 52 77 / 70 30 30 10 PONCA CITY OK 72 78 56 73 / 80 40 40 10 DURANT OK 72 95 70 83 / 20 20 60 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-010. TX...NONE. && 23/23
Hazardous weather outlook, May 26, 8:25 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON MAY 26 2008
OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
825 PM CDT MON MAY 26 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES THE ENTIRE NORMAN COUNTY WARNING AREA.
TIMING...
SEVERE WEATHER POTENTIAL WILL EXIST THROUGH MUCH OF THE NIGHT.
IMPACTS...
VERY LARGE DAMAGING HAIL... DAMAGING WINDS... AND A FEW TORNADOES
WILL BE POSSIBLE THROUGH LATE EVENING. AFTER MIDNIGHT... THE
MAIN CONCERNS WILL SHIFT TO DAMAGING WINDS... LARGE HAIL AND HEAVY
RAINFALL.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO MAINTAIN SEVERE WEATHER OPERATIONS WELL
INTO THE NIGHT... ESPECIALLY OVER CENTRAL AND EASTERN OKLAHOMA.
DISCUSSION...
SEVERE THUNDERSTORMS OVER WESTERN OKLAHOMA WILL HAVE A CONTINUED
SEVERE WEATHER POTENTIAL THROUGH AT LEAST MIDNIGHT. A STRENGTHENING
LOW-LEVEL JET ABOVE THE SURFACE WILL MAINTAIN SUFFICIENT LOW-LEVEL
SHEAR TO SUPPORT ISOLATED TORNADOES THROUGH LATE EVENING. LATE
TONIGHT... THUNDERSTORMS FROM NORTH CENTRAL OKLAHOMA NORTHWARD INTO
MUCH OF SOUTH CENTRAL AND CENTRAL KANSAS ARE LIKELY TO MERGE INTO A
MORE ORGANIZED COMPLEX OF THUNDERSTORMS. AS THIS COMPLEX MOVES
SOUTHEAST LATE TONIGHT... THERE WILL BE AN ENHANCED RISK OF DAMAGING
WINDS. HEAVY TO EXCESSIVE RAINFALL AND LARGE HAIL ALSO WILL BE
POSSIBLE WELL INTO THE LATE NIGHT HOURS... AS THE COMPLEX MOVES
ACROSS CENTRAL AND EASTERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND TUESDAY NIGHT OVER MOST OF WESTERN NORTH TEXAS AND
SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA. A COLD FRONT WILL MOVE
SLOWLY SOUTH THROUGH OKLAHOMA ON TUESDAY. THUNDERSTORMS WILL LIKELY
WEAKEN LATE TONIGHT OR EARLY TUESDAY. IF THE LOW LEVELS RECOVER FROM
THE EFFECTS OF OVERNIGHT THUNDERSTORMS... THE FRONT WILL PROVIDE A
FOCUS FOR THUNDERSTORM REDEVELOPMENT AS IT MOVES INTO NORTH
CENTRAL... CENTRAL... AND SOUTHWESTERN OKLAHOMA TUESDAY AFTERNOON.
SUPERCELLS APPEAR LESS LIKELY ON TUESDAY... BUT MULTICELL
THUNDERSTORMS WILL LIKELY FORM INTO LINES OR CLUSTERS AND MOVE
SOUTHEAST... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
OVERNIGHT. OTHERWISE... THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK
WILL BE ISSUED AT 7 AM TUESDAY.
24In the hours before
Local storm report, May 26, 10:33 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL MANGUM 34.88N 99.50W
05/26/2008 E0.88 INCH GREER OK AMATEUR RADIO
1029 PM HAIL 1 N MANGUM 34.89N 99.50W
05/26/2008 E1.00 INCH GREER OK AMATEUR RADIO
&&
DWSpecial weather statement, May 26, 11:08 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1108 PM CDT MON MAY 26 2008 OKZ022-035-270445- WASHITA OK-KIOWA OK- 1108 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA AND WASHITA COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF LONE WOLF AT 1108 PM CDT...MOVING EAST AT 32 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Local storm report, May 26, 11:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HAIL 2 N GRANITE 34.99N 99.38W
05/26/2008 E1.00 INCH GREER OK BROADCAST MEDIA
VIA KSWO-TV
1052 PM HAIL 2 N GRANITE 34.99N 99.38W
05/26/2008 E1.50 INCH GREER OK BROADCAST MEDIA
VIA KSWO-TV
&&
DWSpecial weather statement, May 26, 11:32 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1132 PM CDT MON MAY 26 2008 OKZ015>017-022-023-270515- DEWEY OK-BLAINE OK-CUSTER OK-CADDO OK-WASHITA OK- 1132 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CUSTER... DEWEY AND WASHITA COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER ARAPAHO AT 1132 PM CDT... MOVING EAST AT 29 MPH. A SECOND STRONG STORM WAS NEAR CORN. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN BLAINE...CADDO...CUSTER...DEWEY AND WASHITA COUNTIES... INCLUDING THE CITIES OF CLINTON AND WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CMS
Local storm report, May 26, 11:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1148 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HAIL 1 N COLONY 35.36N 98.67W
05/26/2008 E1.00 INCH WASHITA OK AMATEUR RADIO
&&
DWLocal storm report, May 26, 11:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 11 SSE CHEYENNE 35.46N 99.60W
05/26/2008 E4.25 INCH ROGER MILLS OK BROADCAST MEDIA
BASEBALL TO SOFTBALL HAIL. VIA KWTV-9
1147 PM HAIL 1 N COLONY 35.36N 98.67W
05/26/2008 E1.00 INCH WASHITA OK AMATEUR RADIO
1149 PM HAIL 4 N COLONY 35.41N 98.67W
05/26/2008 E1.75 INCH WASHITA OK AMATEUR RADIO
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 60 min |
| May 26, 7:07 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| May 26, 7:12 PM CDT | Tornado Warning | OUN | Kay | 33 min |
| May 26, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 43 min |
| May 26, 7:39 PM CDT | Tornado Warning | OUN | Greer, Harmon | 51 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| May 26, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 43 min |
| May 26, 8:07 PM CDT | High Wind Warning | OUN | Harper, Woods, Woodward | 53 min |
| May 26, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 48 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 35 min |
| May 26, 8:39 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 3 hr |
| May 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| May 26, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 61 min |
| May 26, 9:23 PM CDT | Tornado Warning | OUN | Grant, Kay | 37 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 26, 10:03 PM CDT | Areal Flood Advisory | OUN | Roger Mills | 3 hr |
| May 26, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 47 min |
| May 26, 10:17 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 43 min |
| May 26, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 63 min |
| May 26, 10:36 PM CDT | Areal Flood Warning | OUN | Kay | 6 hr |
| May 26, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 43 min |
| May 26, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 41 min |
| May 26, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 47 min |
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 46 min |
| May 26, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 49 min |
| May 27, 12:28 AM CDT | Tornado Warning | OUN | Custer, Washita | 32 min |
| May 27, 12:47 AM CDT | Tornado Warning | OUN | Custer, Washita | 28 min |
| May 27, 12:56 AM CDT | Tornado Warning | OUN | Caddo | 34 min |
| May 27, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 27, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 40 min |
| May 27, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more | 62 min |
| May 27, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 58 min |
| May 27, 2:47 AM CDT | River Flood Warning | OUN | Grant, Kay | 29 hr |
| May 27, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| May 27, 3:30 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 45 min |
| May 27, 3:53 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 52 min |
| May 27, 4:03 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 42 min |
| May 27, 5:57 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| May 27, 6:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 49 min |
| May 27, 7:49 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 116 min |
| May 27, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Love | 32 min |
| May 27, 12:04 PM CDT | Flood Watch | OUN | Atoka, Beckham, Bryan, Caddo, Carter, Cleveland and 22 more | 10 hr |
| May 27, 3:35 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 40 min |
| May 27, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 52 min |
| May 27, 3:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 27 min |
| May 27, 3:56 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major | 49 min |
| May 27, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 47 min |
| May 27, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 51 min |
| May 27, 4:41 PM CDT | Flash Flood Warning | OUN | Jackson | 2 hr |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 27, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 48 min |
| May 27, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 31 min |
| May 27, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 66 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.